Clears nasal and sinus congestion
Relieves headache and pain
Lower Age Limit: Advisory 16 YearsStorage Information
Do not store above 25?C.
AmbientPreperation and Usage
Please read the enclosed leaflet carefully before taking this medicine
How to Take
For Oral Use.
Adults, including the elderly and children 16 years and over:
Two tablets every four to six hours as required.
Do not take more frequently than every four hours.
Do not take more than six tablets in any 24 hours period.
Do not give to children under 16 years old.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
DO NOT TAKE
If you are pregnant or breast-feeding.
For more than 7 days.
With other decongestants, or cold and flu product.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
CONSULT YOUR DOCTOR
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
If symptoms persist or worsen.
For professional advice on medicines consult your pharmacist.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Net Content: 18 x TabletsIngredients
Each Tablet contains the active ingredients Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg
Please Note: Whilst we make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.